# SDR DALA2016011100191

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cap
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OTBD END, T/E END CAP CRACKED. REPLACED LT ELEVATOR OTBD END T/E END CAP IAW SRM 51-41-02 AND DWG 5910412, REV DS CRACK DIM .750".
